Stability of the one-dimensional kink solution to a general Cahn-Hilliard equation
UNSPECIFIED. (1996) Stability of the one-dimensional kink solution to a general Cahn-Hilliard equation. PHYSICAL REVIEW E, 54 (6). pp. 6102-6108. ISSN 1063-651XFull text not available from this repository.
We give an analysis of the Cahn-Hilliard equation with a general potential, which admits a one-dimensional kink solution. We investigate the stability of this equilibrium solution to small perpendicular perturbations of variable wave numberic. We develop a perturbation theory for small and large k and apply the general results to two commonly used forms for the potential. We go on and use a Pade approximant to describe the full dispersion relation, and for the particular potentials it is shown that the kink solution is stable for all k.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||PHYSICAL REVIEW E|
|Publisher:||AMERICAN PHYSICAL SOC|
|Number of Pages:||7|
|Page Range:||pp. 6102-6108|
Actions (login required)